An initial-boundary value problem for quasi-linear parabolic systems of higher order
Annales Polonici Mathematici, Tome 30 (1974) no. 2, pp. 145-164
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_2_145_164,
author = {Vladim{\'\i}r \v{D}urikovi\v{c}},
title = {An initial-boundary value problem for quasi-linear parabolic systems of higher order},
journal = {Annales Polonici Mathematici},
pages = {145--164},
year = {1974},
volume = {30},
number = {2},
doi = {10.4064/ap-30-2-145-164},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-2-145-164/}
}
TY - JOUR AU - Vladimír Ďurikovič TI - An initial-boundary value problem for quasi-linear parabolic systems of higher order JO - Annales Polonici Mathematici PY - 1974 SP - 145 EP - 164 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-2-145-164/ DO - 10.4064/ap-30-2-145-164 LA - en ID - 10_4064_ap_30_2_145_164 ER -
%0 Journal Article %A Vladimír Ďurikovič %T An initial-boundary value problem for quasi-linear parabolic systems of higher order %J Annales Polonici Mathematici %D 1974 %P 145-164 %V 30 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-30-2-145-164/ %R 10.4064/ap-30-2-145-164 %G en %F 10_4064_ap_30_2_145_164
Vladimír Ďurikovič. An initial-boundary value problem for quasi-linear parabolic systems of higher order. Annales Polonici Mathematici, Tome 30 (1974) no. 2, pp. 145-164. doi: 10.4064/ap-30-2-145-164
Cité par Sources :